Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Irritation and burning during sex - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hey! I just started birth control for the first time last week and now during sex ive been having irratation
User :   is that a side effect?
Doctor :   is it from the same day or later
User :   the irratation is during sex. its like a burning sensation
User :   the irratation started about 3 days ago
User :   and ive been taking the pill for over a week
Doctor :   okay before this you didnt have the irritation during sex
User :   no
Doctor :   ok it being the side effect is rare
Doctor :   and it would be due to local injury during sex
Doctor :   or mild infection
User :   Ok. What can i do to treat it?
Doctor :   first should confrm
Doctor :   which of the above and
Doctor :   then the treatment starts
Doctor :   acordingly

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor